DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Science bulletin of the Faculty of Education, Nagasaki University > No. 32 >

不等式表示の仮説の検定について


File Description SizeFormat
kyoikuS32_007.pdf326.63 kBAdobe PDFView/Open

Title: 不等式表示の仮説の検定について
Other Titles: On Testing Hypotheses represented by Inequalityes
Authors: 宮本, 尭夫
Authors (alternative): Miyamoto, Takao
Issue Date: 28-Feb-1981
Publisher: 長崎大学教育学部
Citation: 長崎大学教育学部自然科学研究報告. vol.32, p.7-14; 1981
Abstract: This paper is on attmpt to discuss Testing statistical hypotheses represented by inequality about parameters of Normal distributions. These hypotheses are of three types as follows. mx>mo (mo is a constant) mx>my (mx is the mean of IIx and my is the mean of IIy) σx2>σy2 (σx2 is the voriance of IIx and σy2 is the variance of IIy) These IIx. IIy are different Normal distributions. We discuss these Testing statistcal hypotheses in a more concrete way than E.. L.. Lehmann et al (1959) did in this paper.
URI: http://hdl.handle.net/10069/32618
ISSN: 0386443X
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:No. 32

Citable URI : http://hdl.handle.net/10069/32618

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace